Affordable Access

Publisher Website

Implementation of the discontinuous finite element method for hyperbolic equations

Authors
Journal
Computer Methods in Applied Mechanics and Engineering
0045-7825
Publisher
Elsevier
Publication Date
Volume
68
Issue
1
Identifiers
DOI: 10.1016/0045-7825(88)90110-7
Disciplines
  • Computer Science

Abstract

Abstract We present in this paper a method to implement the discontinuous piecewise constant finite element method for linear hyperbolic equations. A particular emphasis is made on an algorithm of element reordering allowing an element-by-element computation of the solution. Practical order of convergence of the method is calculated on a test problem giving a better accuracy than the expected theoretical order even for nonuniform triangular meshes.

There are no comments yet on this publication. Be the first to share your thoughts.